Ahmed Z. Afify, PhD
Ahmed Z. Afify, PhD
Lecturer, Department of Statistics, Mathematics and Insurance, Benha University, Egypt
Verified email at fcom.bu.edu.eg - Homepage
TitleCited byYear
The Generalized Transmuted-G Family of Distributions
ZM Nofal, AZ Afify, HM Yousof, GM Cordeiro
Communications in Statistics -Theory and Methods 46 (8), 4119-4136, 2017
852017
The Transmuted Exponentiated Generalized-G Family of Distributions
HM Yousof, AZ Afify, M Alizadeh, NS Butt, GG Hamedani, MM Ali
Pakistan Journal of Statistics and Operation Research 11 (4), 441-464, 2015
722015
The Weibull Fréchet Distribution and its Applications
AZ Afify, HM Yousof, GM Cordeiro, EMM Ortega, ZM Nofal
Journal of Applied Statistics, 2016
652016
The Burr X Generator of Distributions for Lifetime Data
HM Yousof, AZ Afify, GG Hamedani, G Aryal
Journal of Statistical Theory and Applications, 19, 2016
582016
The Kumaraswamy Transmuted-G Family of Distributions: Properties and Applications
AZ Afify, GM Cordeiro, HM Yousof, A Alzaatreh, ZM Nofal
Journal of Data Science, 2016
572016
Transmuted Complementary Weibull Geometric Distribution
AZ Afify, ZM Nofal, NS Butt
Pakistan Journal of Statistics and Operation Research 10 (4), 435-454, 2014
492014
The transmuted Weibull Lomax distribution: properties and application
AZ Afify, ZM Nofal, HM Yousof, YM El Gebaly, NS Butt
Pakistan Journal of Statistics and Operation Research 11 (1), 2015
452015
The Transmuted Marshall-Olkin Fr\'{e} chet Distribution: Properties and Applications
AZ Afify, GG Hamedani, I Ghosh, ME Mead
International Journal of Statistics and Probability 4 (4), 132, 2015
402015
Exponentiated Transmuted Generalized Rayleigh Distribution: A New Four Parameter Rayleigh Distribution
AZ Afify, ZM Nofal, AEHN Ebraheim
Pakistan Journal of Statistics and Operation Research 11 (1), 115-134, 2015
402015
THE TRANSMUTED GEOMETRIC-G FAMILY OF DISTRIBUTIONS: THEORY AND APPLICATIONS
AZ Afify, M Alizadeh, HM Yousof, G Aryal, M Ahmad
Pakistan Journal of Statistics 32 (2), 139-160, 2016
352016
THE BETA WEIBULL-G FAMILY OF DISTRIBUTIONS: THEORY, CHARACTERIZATIONS AND APPLICATIONS
HM Yousof, M Rasekhi, AZ Afify, I Ghosh, M Alizadeh, GG Hamedani
Pakistan Journal of Statistics, 2017
322017
The Four-Parameter Burr XII Distribution: Properties, Regression Model and Applications
AZ Afify, GM Cordeiro, EMM Ortega, HM Yousof, NS Butt
Communications in Statistics – Theory and Methods, 2016
322016
The Exponentiated Weibull-H Family of Distributions: Theory and Applications
GM Cordeiro, AZA ffiy, HM Yousof, RR Pescim, GR Aryal
Mediterranean Journal of Mathematics, 24, 2017
302017
The Beta Exponential Fréchet Distribution with Applications
ME Mead, AZ Afify, GG Hamedani, I Ghosh
Austrian Journal of Statistics 46 (1), 41-63, 2017
292017
ON FIVE-PARAMETER BURR XII DISTRIBUTION: PROPERTIES AND APPLICATIONS
ME Mead, AZ Afify
South African Statistical Journal 51 (1), 67–80, 2017
272017
The Complementary Generalized Transmuted Poisson-G Family of Distributions
M Alizadeh, HM Yousof, AZ Afify, GM Cordeiro, M Mansoor
Austrian Journal of Statistics, 2017
242017
A New Extension of Weibull Distribution: Properties and Different Methods of Estimation
M Nassar, AZ Afify, S Dey, D Kumar
Journal of Computational and Applied Mathematics 336, 439-457, 2018
182018
On Six-Parameter Fréchet Distribution: Properties and Applications
HM Yousof, AZ Afify, AEHN Ebraheim, GG Hamedani, NS Butt
Pakistan Journal of Statistics and Operation Research 12 (2), 281-299, 2016
172016
The Marshall-Olkin Additive Weibull Distribution with Variable Shapes for the Hazard Rate
AZ Afify, GM Cordeiro, HM Yousof, A Saboor, EMM Ortega
Hacettepe Journal of Mathematics and Statistics, 17, 2016
172016
The odd Lomax generator of distributions: Properties, estimation and applications
GM Cordeiro, AZ Afify, EMM Ortega, AK Suzuki, ME Mead
Journal of Computational and Applied Mathematics 347, 222–237, 2019
152019
The system can't perform the operation now. Try again later.
Articles 1–20